Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from bone TB. Taking medicine. Noticed blood in stool. Is this normal?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Hi doc. My name is XXXXXX and i am suffering from bone tb. It has been one and a half month's since i have started the medicine course. Since last few days, i am getting blood in my stool. Kindly suggest whether it is normal or not???
Posted Fri, 17 May 2013 in Back Pain
Answered by Dr. Saurabh Gupta 18 minutes later
Thanks for posting your query

It is not normal to getting blood in stool after taking anti tubercular treatment (ATT) for bone tb. I suggest you to get it evaluated by your doctor soon.

Hope this helps you. Let me know if you have any more concern.

Wishing you healthy life.

Dr Saurabh Gupta
Orthopaedic surgeon
Above answer was peer-reviewed by
Follow-up: Suffering from bone TB. Taking medicine. Noticed blood in stool. Is this normal? 8 minutes later
Thanks a lot Doctor.
But I would like to ask that is there anything to worry about it???and any test would also be done for this???
Answered by Dr. Saurabh Gupta 58 minutes later
Thanks for writing back.

Blood in stool is worrisome. Blood in stool means there is bleeding some where in your digestive tract.

Tests to determine the cause of bleeding -

Endoscopy- Inserting an endoscope, a flexible tube with a small camera on the end , through the mouth to look for the source o bleeding.

Colonoscopy- In this scope is inserted through rectum to view the colon.

Barium x-ray (barium enema)- A procedure that uses a contrast material called barium to making the digestive tract show up on an x-ray.

Hope this will helps you.

Wishing you good health.

Warm regards
Dr Saurabh Gupta
Orthopaedic surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor